# SDR AWXA200401209

- Difficulty date: October 16, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361014900100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, FOUND R-1 DOOR ENTRY FLOOR PANEL DELAMINATED.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR ENTRY FLOOR PANEL IAW T/C C1D25306.
